Record number :
1502706
Title of article :
Existence of solutions for a class of functional integral equations of Volterra type in two variables via measure of noncompactness
Author/Authors :
Aghajani، A نويسنده .Department of Mathematics, Karaj Branch Aghajani, A , Haghighi، A. S نويسنده Department of Mathematics, Karaj Branch Haghighi, A. S
Issue Information :
دوفصلنامه با شماره پیاپی 0 سال 2014
Pages :
8
From page :
1
To page :
8
Abstract :
This paper presents some results concerning the existence of solutions for a functional integral equation of Volterra type in two variables, via measure of noncompactness. Two examples are included to illustrate the main result.
Journal title :
Iranian Journal of Science and Technology Transaction A: Science
Serial Year :
2014
Link To Document :
بازگشت